| Model Number |
SN6CWS |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.All product and batch history records are quality reviewed prior to product release.Information was provided that indicated the use of a non-qualified viscoelastic.The root cause for the reported complaint may be related to a failure to follow the instruction for use (ifu).A non-qualified viscoelastic was used.Material properties of a non-qualified viscoelastic may contribute to underfill, overfill, misfolding of the trailing haptic, lack of lubricity or other unpredictable outcomes.There have been one other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during an intraocular lens implant procedure, there was crease on optic found in eye when viewed under microscope.The surgeon removed the lens from the eye without any patient harm during the initial procedure.Additional information has been requested.